Aa
A
A
Close
Avatar universal
Day 3 CT and I only feel the leg creepys. Why do the legs feel twitchy??
Hey all!  I just thought I would give an update.  I am on day three of NO NORCO and my body aches are quite reduced.  The biggest problem I have now are the leg crawls.  It is amazing how these legs creepies hit everyone.  It seems strange to me that my legs should bother me but I see it is commone.  Anyone know why??

FYI, I was on 12-14 norco a day until around March 1st.  Since then over the past two weeks I have tapered down to 1 a day until last Weds.  The taper was pertty tough but this seems okay.  

Thanks to FLaddict for the recommendation of Restful Legs medicine.  I am taking as directed and may be helping with my legs aches.
Cancel
6 Answers
6 Answers
Page 1 of 1
Avatar universal
Great job on being at day 3!!! I hope soon I will be there too.
You sound like you are doing pretty well.  Do you think tapering helped as opposed to going c/t?
I have heard that the restless leg/creepy crawly thing is very common though I don't know why.  That is another w/d symptom that I am terrified of.  I am such a wuss!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
How do you feel now that the taper is over? I was just wondering if you go to cold turkey w/d's really hard, great job on your success!
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I really do feel that tapering was better for me.  Now, those three week were pretty hard but nothing compared to the feeling I would have had going C/T after such a large daily dose.  

My only compaint now is the legs.  
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
933174 tn?1375796153
I'm also in withdrawal, I went from 6-7 vicodin to 1, its really hard. I have no energy, I'm restless, this is day two. All of these people are expecting to hang out for 4th of July and I just struggle do some housecleaning. I think I've taken 20 baths since yesterday. I do it for the leg aches. I tried stretching and minimal exercise today. I feel like I have strength like I could do this, and then other times I feel like I'm going crazy. i'm lacking inspiration at times which is a killer. I really need to end this stupid pill thing. Was stupid to start. I know I can do this though. It doesn't feel as bad as quitting heavy opiates, but it compares. I'm just going to push myself to do things like move around stretch. I have to do it. Theres no way that I can't do this now. It has to be done.
Comment
Cancel
933174 tn?1375796153
Comment
Comment
Submit Comment
Avatar universal
what is the leg medicine please i missed it appreciate if you could let me know  fanxs
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
I'm definately not a doctor and not as knowledgeable as some, but it sounds to me like you really haven't been on the medication for that long of a time, even though you were taking so many in a day's time, if that makes sense.

It IS weird how so many people endure the whole leg crawling thing. I remember the other night when I tried to NOT take any of the pills at all that day, and that night I was woken up I don't remember how many times because my legs would not sit still to save my life or anything else. I hated it, and I am dreading that tonight, too.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources